Advertisement

Journal of Mathematical Sciences

, Volume 146, Issue 2, pp 5625–5628 | Cite as

Andrei Borisovich Shidlovskii

  • A. I. Galochkin
  • Yu. V. Nesterenko
  • V. G. Chirskii
Article
  • 21 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. I. Galochkin
  • Yu. V. Nesterenko
  • V. G. Chirskii

There are no affiliations available

Personalised recommendations